Alert archive / California / Wind Advisories in 2014

Wind Advisory 13, NWS Hanford, CA

March 26, 2014

NWS Hanford, CA issued this wind advisory at Mar 26, 2014, 11:01 PM PDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Mar 26, 2014, 11:01 PM PDT (06:01 UTC)
Expired
Mar 27, 2014, 8:00 PM PDT
In force
21 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

875 
WWUS76 KHNX 270601
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1101 PM PDT WED MAR 26 2014

CAZ098-271200-
/O.EXP.KHNX.DS.W.0001.000000T0000Z-140327T0600Z/
/O.NEW.KHNX.WI.Y.0013.140327T0601Z-140327T1200Z/
INDIAN WELLS VALLEY-
1101 PM PDT WED MAR 26 2014

...WIND ADVISORY IN EFFECT UNTIL 5 AM PDT THURSDAY...
...DUST STORM WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT THURSDAY FOR THE
INDIAN WELLS VALLEY. THE DUST STORM WARNING WILL EXPIRE AT 11 PM
PDT THIS EVENING FOR THE INDIAN WELLS VALLEY. 

* HIGH WINDS HAVE DECREASED TO ADVISORY LEVEL. 

* WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 50 MPH BELOW MOUNTAIN
  PASSES.

* LOCATIONS INCLUDE: RIDGECREST...INYOKERN.  

* IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST 
  AND SAND MAY CAUSE SUDDEN REDUCTION IN VISIBILITY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&


$$

CAZ095-271200-
/O.CAN.KHNX.WI.Y.0012.000000T0000Z-140327T0600Z/
/O.NEW.KHNX.WI.Y.0013.140327T0601Z-140327T1200Z/
KERN COUNTY MOUNTAINS-
1101 PM PDT WED MAR 26 2014

...WIND ADVISORY IN EFFECT UNTIL 5 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT THURSDAY FOR THE
KERN COUNTY MOUNTAINS. 

* WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH AND 
  BELOW MOUNTAIN PASSES.

* TIMING: THE STRONGEST WIND GUSTS ARE LIKELY THIS AFTERNOON 
  AND EVENING.

* LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA.

* IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST 
  AND SAND MAY CAUSE SUDDEN REDUCTION IN VISIBILITY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ099-271200-
/O.EXP.KHNX.DU.Y.0002.000000T0000Z-140327T0600Z/
/O.NEW.KHNX.WI.Y.0013.140327T0601Z-140327T1200Z/
SOUTHEASTERN KERN COUNTY DESERT-
1101 PM PDT WED MAR 26 2014

...WIND ADVISORY IN EFFECT UNTIL 5 AM PDT THURSDAY...
...BLOWING DUST ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT THURSDAY FOR THE
SOUTHEASTERN KERN COUNTY DESERT. THE BLOWING DUST ADVISORY WILL
EXPIRE AT 11 PM PDT THIS EVENING FOR THE SOUTHEASTERN KERN COUNTY
DESERT. 


* WINDS: WEST 30 TO 40 MPH WITH GUSTS TO 50 MPH THROUGH AND BELOW
  MOUNTAIN PASSES AND ACROSS THE EASTERN KERN COUNTY DESERTS.

* TIMING: THE STRONGEST WIND GUSTS ARE LIKELY THROUGH THIS 
  EVENING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE. 

* IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY
  FOR HIGH PROFILE VEHICLES. BLOWING DUST AND SAND MAY REDUCE
  VISIBILITY AT TIMES. TRAVEL MAY BE HAZARDOUS ALONG HIGHWAYS 14
  AND 395 THROUGH THE DESERT.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MV

WEATHER.GOV/HANFORD
3 follow-up statements
275 
WWUS76 KHNX 271025
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
325 AM PDT THU MAR 27 2014

CAZ095-098-099-271830-
/O.EXT.KHNX.WI.Y.0013.000000T0000Z-140328T0300Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
325 AM PDT THU MAR 27 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR THE KERN COUNTY MOUNTAINS AND DESERT. 

* WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH AND 
  BELOW MOUNTAIN PASSES.

* TIMING: WINDS WILL SUBSIDE TOWARD DAYBREAK...THEN INCREASE AGAIN
  BY MID MORNING. THE STRONGEST WIND GUSTS ARE LIKELY THIS
  AFTERNOON BEFORE SUBSIDING THIS EVENING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...INYOKERN...CACHE CREEK...HIGHWAY 14...HIGHWAY 178
  THROUGH WALKER PASS...HIGHWAY 58 THROUGH AND BELOW THE
  TEHACHAPI PASS...U.S. 395.

* IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST 
  AND SAND MAY CAUSE SUDDEN REDUCTION IN VISIBILITY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
776 
WWUS76 KHNX 271826
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1126 AM PDT THU MAR 27 2014

CAZ095-098-099-280300-
/O.CON.KHNX.WI.Y.0013.000000T0000Z-140328T0300Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
1126 AM PDT THU MAR 27 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR
THE KERN COUNTY MOUNTAINS AND DESERT. 

* WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH AND 
  BELOW MOUNTAIN PASSES.

* TIMING: WINDS WILL INCREASE THROUGH THE AFTERNOON. STRONGEST
  WIND GUSTS ARE LIKELY LATE THIS AFTERNOON BEFORE SUBSIDING THIS
  EVENING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...INYOKERN...CACHE CREEK...HIGHWAY 14...HIGHWAY 178
  THROUGH WALKER PASS...HIGHWAY 58 THROUGH AND BELOW TEHACHAPI
  PASS...U.S. 395.

* IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST 
  AND SAND MAY CAUSE SUDDEN REDUCTION IN VISIBILITY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BEAN

WEATHER.GOV/HANFORD
451 
WWUS76 KHNX 280249
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
749 PM PDT THU MAR 27 2014

CAZ095-098-099-280400-
/O.EXP.KHNX.WI.Y.0013.000000T0000Z-140328T0300Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
749 PM PDT THU MAR 27 2014

...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING FOR THE
KERN COUNTY MOUNTAINS AND DESERT. 

* WINDS: STRONG WINDS HAVE DIMINISHED BELOW ADVISORY LEVEL.
  HOWEVER OCCASIONAL WIND GUSTS TO 40 MPH WILL BE POSSIBLE FOR
  THE NEXT HOUR OR SO ESPECIALLY BELOW THE TEHACHAPI MOUNTAIN
  PASSES.

* LOCATIONS INCLUDE: MOJAVE...INDIAN WELLS CANYON.

* IMPACTS: GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
  HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

$$

MV



WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Mar 26, 2:10 PM PDT, 8 hours 51 minutes earlier.

Area forecast discussion, Mar 26, 2:10 PM PDT, 8 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
210 PM PDT WED MAR 26 2014

.SYNOPSIS...A STORM SYSTEM WILL MOVE THROUGH THE REGION
TODAY....BRINGING COOLER TEMPERATURES AND PRECIPITATION TO THE
CENTRAL CALIFORNIA INTERIOR THROUGH TONIGHT. A FEW SHOWERS
LINGERING IN THE SIERRA THURSDAY...OTHERWISE DRY AND WARMER BY
FRIDAY BEFORE ANOTHER WEATHER SYSTEM MOVES THROUGH ON SATURDAY.

&&

.DISCUSSION...A DEEP UPPER LOW CENTER SITUATED OFF THE WA COAST
NEAR 48N/130W PUSHED A STRONG COLD FRONT THROUGH OUR AREA LATE
YDAY PROVIDING OUR AREA WITH MUCH COOLER TEMPERATURES TODAY. THE
ASSOCIATED UPPER TROUGH AXIS IS NOW PUSHING INLAND THROUGH NORCAL.
NUMEROUS SHOWERS AND A FEW THUNDERSTORMS HAVE POPPED UP AHEAD OF
THE TROUGH AXIS IN OUR CWFA TODAY WITH SEVERAL STATIONS IN THE
SOUTHERN SIERRA NEVADA MOUNTAINS AND FOOTHILLS REPORTING A QUARTER
TO HALF AN INCH OF LIQUID PRECIPITATION. A WINTER WEATHER ADVISORY
REMAINS IN EFFECT FOR THE SOUTHERN SIERRA NEVADA FROM KINGS CANYON
NORTHWARD THROUGH EARLY THURSDAY MORNING WHEN THE SHOWERS ARE
EXPECTED TO TAPER OFF. RAINFALL AMOUNTS IN THE SAN JOAQUIN VALLEY
HAVE BEEN MUCH LESS SIGNIFICANT...WITH MOST LOCATIONS PICKING UP A
TENTH OF AN INCH OF AN INCH OR LESS.

MEANWHILE...STRONG DOWNSLOPE WINDS IN THE KERN COUNTY DESERTS HAVE
PROMPTED THE ISSUANCE OF A DUST STORM WARNING THROUGH LATE THIS
EVENING FOR THE INDIAN WELLS VALLEY WHERE WIND GUSTS ABOVE 70 MPH
HAVE BEEN REPORTED ALONG WITH REPORTS OF NEAR ZERO VISIBILITIES IN
BLOWING DUST FROM LAW ENFORCEMENT. THE STRONG WINDS HAVE BLOWING
DUST HAVE ALREADY RESULTED IN SEVERAL ROAD CLOSURES IN THE INDIAN
WELLS VALLEY. IN ADDITION...A BLOWING DUST ADVISORY WAS ISSUED FOR
THE SOUTHEASTERN KERN COUNTY DESERTS WHICH WILL HAVE INCREASED
WINDS THIS AFTERNOON AND EVENING AS THE UPPER TROUGH AXIS PUSHES
THROUGH WHILE A WIND ADVISORY REMAINS IN EFFECT FOR THE KERN
COUNTY MOUNTAINS THROUGH LATE THIS EVENING. THE WINDS AND SHOWERS
ARE EXPECTED TO DIMINISH OVERNIGHT AS THE TROUGH AXIS MOVES EAST
OF OUR AREA.

THE 12Z WRF INDICATES A COOL NORTHWEST FLOW WILL PREVAIL OVER THE
AREA ON THURSDAY AS AN UPPER RIDGE AMPLIFIES OFF THE CA COAST. A
FEW MOUNTAIN SHOWERS WILL BE POSSIBLE IN THE MORNING OTHERWISE
THURSDAY WILL BE A DRY DAY WITH A SLIGHT WARMING TREND AND SKIES
SLOWLY CLEARING OUT BY EVENING. THE RIDGE WILL THEN PUSH INLAND ON
THURSDAY NIGHT AND FRIDAY WITH MOSTLY SUNNY SKIES AND SPRING LIKE
DAYTIME TEMPERATURES EXPECTED ON FRIDAY.

SUCCESSIVE WRF RUNS ARE INDICATING ANOTHER UPPER TROUGH
APPROACHING THE CA COAST ON SATURDAY WHICH WILL BRING INCREASING
CLOUDS AND PRECIPITATION CHANCES TO OUR AREA. THE BEST CHANCES OF
PRECIPITATION WITH THIS SYSTEM WILL BE ON SATURDAY AFTERNOON AND
EVENING. SNOW LEVELS WITH THIS WEEKEND SYSTEM WILL BE ABOVE 7000
FEET AS THE MOISTURE FROM THIS SYSTEM IS OF TROPICAL ORIGIN.

THE MEDIUM RANGE MODELS ARE IN FAIRLY GOOD AGREEMENT WITH A FAST
MOVING SHORTWAVE PUSHING THROUGH NORCAL ON SATURDAY NIGHT. IN
ADDITION TO A BRIEF PERIOD OF PRECIPITATION...INCREASED WINDS WILL
BE NOTICED NEAR THE CREST OF THE SOUTHERN SIERRA NEVADA SATURDAY
AFTERNOON AND EVENING. A SHORTWAVE RIDGE WILL TEMPORARILY RESIDE
OVER THE AREA ON SUNDAY FOR A BRIEF RESPITE BEFORE A COLD AND
MOIST UPPER TROUGH PUSHES INTO THE WESTERN CONUS BY LATE MONDAY
THIS SYSTEM WILL BRING INCREASED CLOUDS AND CHANCES OF
PRECIPITATION TO OUR AREA MONDAY AFTERNOON THROUGH TUESDAY EVENING
BEFORE MOVING OFF TO OUR EAST TUESDAY NIGHT. ANOTHER BREAK IS
EXPECTED BY NEXT WEDNESDAY AS SHORTWAVE RIDGING PREVAILS.

&&

.AVIATION...

IN THE MOUNTAINS...IFR CONDITIONS AND MOUNTAIN OBSCURATIONS CAN BE
EXPECTED THROUGH 12Z THURSDAY THEN IMPROVING TO VFR WITH AREAS OF
MVFR THROUGH 00Z FRIDAY.

IN THE SIERRA FOOTHILLS...MVFR PREVAILING THROUGH 12Z THURSDAY THEN
CONDITIONS IMPROVING TO VFR WITH AREAS OF MVFR.

IN THE SAN JOAQUIN VALLEY...LOCAL MVFR CEILINGS ARE THROUGH 03Z WITH
ISOLATED THUNDERSTORMS.

OTHERWISE...VFR CONDITIONS CAN BE EXPECTED ACROSS THE CENTRAL
CALIFORNIA INTERIOR DURING THE NEXT 24 HOURS. ADDITIONALLY...WIND
GUSTS OF 35 KNOTS OR GREATER CAN BE EXPECTED IN THE KERN COUNTY
MOUNTAINS AND DESERT. GUSTS OVER 50 KNOTS ARE LIKELY IN THE INDIAN
WELLS VALLEY THROUGH 06Z THURSDAY.

&&

.AIR QUALITY ISSUES...NONE.

&&

.CERTAINTY...

THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS MEDIUM.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.

THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.

&&

.CLIMATE...
             RECORDS
SITE DATE    HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR

KFAT 03-26       87:1988     49:1991     57:1928     34:1942
KFAT 03-27       87:1986     52:1924     56:1930     31:1972
KFAT 03-28       85:1986     53:1982     57:1957     33:1972

KBFL 03-26       87:1997     52:1936     61:1971     21:1907
KBFL 03-27       90:1986     50:1991     57:1978     32:1908
KBFL 03-28       88:1893     53:1998     58:1957     24:1907
&&

.HNX WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 5 AM PDT THURSDAY CAZ096.

WIND ADVISORY UNTIL 11 PM PDT THIS EVENING CAZ095.

BLOWING DUST ADVISORY UNTIL 11 PM PDT THIS EVENING CAZ099.

DUST STORM WARNING UNTIL 11 PM PDT THIS EVENING CAZ098.

&&

PUBLIC...DS
AVN/FW...BEAN
SYNOPSIS...WP

WEATHER.GOV/HANFORD
Hazardous weather outlook, Mar 26, 2:09 PM PDT, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
209 PM PDT WED MAR 26 2014

CAZ089>094-272115-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-
209 PM PDT WED MAR 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHERN
SAN JOAQUIN VALLEY AND THE ADJACENT FOOTHILLS.

...POSSIBLE THUNDERSTORMS...

.DAY ONE...THIS AFTERNOON AND TONIGHT

* TIMING: TODAY AND THIS EVENING.

* LOCATIONS INCLUDE: SAN JOAQUIN VALLEY AND ADJACENT FOOTHILLS NORTH
  OF KERN COUNTY.

* IMPACTS: SMALL HAIL...BRIEF HEAVY DOWNPOURS...CLOUD TO GROUND
  LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

* STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
  SOURCE...FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ096-272115-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
209 PM PDT WED MAR 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN SIERRA NEVADA
FROM YOSEMITE TO KINGS CANYON.

...WINTER WEATHER MONDAY NIGHT AND TUESDAY...

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

* SNOW ACCUMULATIONS: UP TO SEVERAL INCHES.

* ELEVATION: ABOVE 7000 FEET.

* WINDS: WESTERLY 20 TO 30 MPH WITH GUSTS TO 50 MPH.

* TIMING: MONDAY EVENING THROUGH TUESDAY EVENING.

* LOCATIONS INCLUDE: TIOGA PASS...TUOLUMNE MEADOWS...HUNTINGTON LAKE.

* IMPACTS: BLOWING AND DRIFTING SNOW WITH WINTER DRIVING
  CONDITIONS...POSSIBLE ROAD CLOSURES.

* STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
  SOURCE...FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ095-272115-
KERN COUNTY MOUNTAINS-
209 PM PDT WED MAR 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS.

...GUSTY WINDS ON MONDAY AND TUESDAY...

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

* WINDS: WEST WINDS 20 TO 30 MPH WITH GUSTS AROUND 50 MPH WILL BE
  POSSIBLE.

* TIMING: WINDS WILL BEGIN TO INCREASE MONDAY NIGHT WITH THE
  STRONGEST WINDS EXPECTED TUESDAY AFTERNOON AND EVENING.

* LOCATIONS INCLUDE: HIGHWAYS AND ROADS AFFECTED WILL BE I5 OVER
  THE GRAPEVINE...HIGHWAY 58 OVER AND BELOW TEHACHAPI
  PASS...HIGHWAY 178 THROUGH LAKE ISABELLA AND WALKER PASS.

* IMPACTS: GUSTY WINDS OVER THE KERN COUNTY MOUNTAINS AND DESERT
  MAY CREATE HAZARDOUS CONDITIONS THROUGH AND BELOW PASSES AND
  CANYONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST
  AND SAND MAY REDUCE VISIBILITIES AT TIMES.

* STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
  SOURCE...FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ099-272115-
SOUTHEASTERN KERN COUNTY DESERT-
209 PM PDT WED MAR 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHEASTERN KERN
COUNTY DESERT.

...GUSTY WINDS ON MONDAY AND TUESDAY...

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

* WINDS: WEST WINDS 20 TO 30 MPH WITH GUSTS AROUND 50 MPH WILL BE
  POSSIBLE.

* TIMING: WINDS WILL BEGIN TO INCREASE MONDAY NIGHT WITH THE
  STRONGEST WINDS EXPECTED TUESDAY AFTERNOON AND EVENING.

* LOCATIONS INCLUDE: U.S. 395 AND HIGHWAY 14 IN THE DESERT.

* IMPACTS: GUSTY WINDS OVER THE KERN COUNTY MOUNTAINS AND DESERT
  MAY CREATE HAZARDOUS CONDITIONS THROUGH AND BELOW PASSES AND
  CANYONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST
  AND SAND MAY REDUCE VISIBILITIES AT TIMES.

* STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
  SOURCE...FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ098-272115-
INDIAN WELLS VALLEY-
209 PM PDT WED MAR 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE INDIAN WELLS VALLEY.

...GUSTY WINDS ON MONDAY AND TUESDAY...

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

* WINDS: WEST WINDS 20 TO 30 MPH WITH GUSTS AROUND 50 MPH WILL BE
  POSSIBLE.

* TIMING: WINDS WILL BEGIN TO INCREASE MONDAY NIGHT WITH THE
  STRONGEST WINDS EXPECTED TUESDAY AFTERNOON AND EVENING.

* LOCATIONS INCLUDE: U.S. 395 AND HIGHWAY 14 IN THE DESERT.

* IMPACTS: GUSTY WINDS OVER THE KERN COUNTY MOUNTAINS AND DESERT
  MAY CREATE HAZARDOUS CONDITIONS THROUGH AND BELOW PASSES AND
  CANYONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST
  AND SAND MAY REDUCE VISIBILITIES AT TIMES.

* STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
  SOURCE...FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

WP

In the hours before

Local storm report, Mar 26, 7:18 PM PDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
718 PM PDT WED MAR 26 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     HEAVY RAIN       14 WNW LAKE ISABELLA SRS35.73N 118.70W
03/26/2014  M0.38 INCH       KERN               CA   TRAINED SPOTTER

            RAIN CONTINUES ON/OFF

&&

NWS HANFORD CA
IRIS SYSTEM
Local storm report, Mar 26, 7:23 PM PDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
723 PM PDT WED MAR 26 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     HEAVY SNOW       6 ESE CAMP NELSON       36.10N 118.52W
03/26/2014  M9.0 INCH        TULARE             CA   TRAINED SPOTTER

            SNOW WAS DRY.

&&

NWS HANFORD CA
IRIS SYSTEM

Nearby

Wind Advisories in California, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.